Research Repository

Quasilinearity of some composite functionals associated to Schwarz's inequality for inner products

Dragomir, Sever S and Goşa, Anca C (2012) Quasilinearity of some composite functionals associated to Schwarz's inequality for inner products. Periodica Mathematica Hungarica, 64 (1). pp. 11-24. ISSN 0031-5303

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25765, 26D15, 46C05, additive, superadditive and subadditive functionals, inner products, Hermitian forms, Hilber spaces, Schwarz’s inequality, selfadjoint operators, bounded linear operators
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 02 Apr 2014 23:27
Last Modified: 20 Aug 2014 05:15
URI: http://vuir.vu.edu.au/id/eprint/23205
DOI: 10.1007/s10998-012-9011-x
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar